Related articles 5
Conservative difference schemes for parabolic equations with time-adaptive grids

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 1 Jan 2016      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 27, Issue 2 (2016), pp. 323–334
   Abstract
   
Pub. online: 1 Jan 2011      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 22, Issue 4 (2011), pp. 471–488
   Abstract
   
Pub. online: 1 Jan 2006      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 17, Issue 4 (2006), pp. 565–576
   Abstract
   
Pub. online: 1 Jan 1996      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 7, Issue 4 (1996), pp. 411–418
   Abstract
   
Pub. online: 1 Jan 1994      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 5, Issues 3-4 (1994), pp. 385–413
   Abstract